On dual-rate discounting

Tol, Richard S J (2004) On dual-rate discounting. Economic Modelling, 21 (1). pp. 95-98. ISSN 0264-9993

Full text not available from this repository.

Abstract

Dual rates of pure time preference, recently introduced for analysing long-term environmental problems, are reinterpreted as shifts in preferences.

Item Type: Article
Schools and Departments: School of Business, Management and Economics > Economics
Subjects: H Social Sciences > HB Economic theory. Demography
Related URLs:
Depositing User: Richard Tol
Date Deposited: 18 Apr 2012 11:11
Last Modified: 18 Apr 2012 11:11
URI: http://sro.sussex.ac.uk/id/eprint/38359
📧 Request an update